# SDR 2001UALA00861

- Difficulty date: May 26, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N317UA
- Make and model: Boeing 737322
- Aircraft serial: 23949
- Aircraft time: 41,938 hours, 22,500 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FRAME AT BS 400, NEAR STR 16R IS DENTED.  ACCOMPLISHED STRAP REPAIR.  MAJOR REPAIR ACCOMPLISHED.
